Hi Anonymous and thanks for bringing your concerns to EmpowHER.
Since your doctor has said that it would take about three months for your body to adjust to the birth control pills my suggestion is that you wait out that three month period of time. In the meantime if you want to research other birth control options to discuss with your doctor at your follow up visit that would be good too.
Birth control pills work through the use of hormones which impact your reproductive cycle - estrogen and progestin. The pill can cause the body to retain more water, which can then impact how your breasts look and feel, and cause tenderness. The water retention, in most cases, will go away after a few months on the pill. If not, discuss this with your doctor as you may need a different brand.
In the meantime, you can try using a warm cloth or taking an over the counter pain killer to see if that reduces the breast soreness and makes you more comfortable.
The pill should regulate your cycle and eliminate the spotting. Please continue to keep good records you can share with your doctor. Again, you may need a different brand that will work better for you.
Hope that helps, and you'll let us know what you learn at your next appointment.